# SDR 95ZZZX842

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivets
- Condition: Missing
- Location: Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-3B, FOUND TWO RIVETS MISSING FROM AFTER PRESSURE BULKHEAD AND AREA BULGE AT SIX O'CLOCK POSITION. REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-11-00, PAGE 808.  AIRCRAFT TOTAL TIME:  63,846 HOURS; 17,917 CYCLES.
